Renormalization of dual models

Joel A. Shapiro

Research output: Contribution to journalArticlepeer-review

91 Scopus citations

Abstract

A regularization and renormalization program for dual models in the critical dimension is discussed. The counterterms required for regularization are shown to be multiple insertions of zero-momentum dilatons. A heuristic summation of all such insertions leads to a slope and coupling-constant renormalization, and also to an intercept shift. The faults of the heuristic argument are discussed, and it is proved to lowest order and conjectured in general that the correct treatment leads to no intercept shift but only to renormalizations.

Original languageEnglish (US)
Pages (from-to)2937-2942
Number of pages6
JournalPhysical Review D
Volume11
Issue number10
DOIs
StatePublished - 1975

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)

Fingerprint

Dive into the research topics of 'Renormalization of dual models'. Together they form a unique fingerprint.

Cite this